MathSciNet Relay Station
MathSciNet bibliographic data
MR2834618 (2012h:92183) 92D40 (34D05 34F05 60J28)
Liu, Meng; Wang, Ke Asymptotic properties and simulations of a stochastic logistic model under regime switching. Math. Comput. Modelling 54 (2011), no. 9-10, 2139–2154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement